# SDR CALA2014010990120

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,518 hours, 13,158 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO SPEED BRAKE EICAS MESSAGE DISPLAYED ON BRAKE RELEASE, FAILED MAT TEST.  COMPLIED WITH MEL 2762A, CBS PULLED & COLLARED ON LT & RT PSA IAW MEL 2762A.
